# SDR HALA20241226377

- Difficulty date: December 24, 2024
- Submitted: December 26, 2024
- Operation: Air carrier
- Aircraft: N214HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08157
- Aircraft time: 19,031 hours, 4,027 cycles
- Engine: Iae PW1133GAJM
- Engine time: 12,161 hours, 2,447 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Faulted
- Location: Nr 1 Engine
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - ENG 1 FIRE LOOP B FAULT. REMOVED AND REPLACED ENG 1 LOOP B HARNESS ASSLY (4166KS) PER AMM 26-12-62 BITE TEST GOOD. PERFORMED ENGINE RUN AS PRECAUTION NO FAULTS NOTED.
